MathSciNet Relay Station
MathSciNet bibliographic data
MR936992 11D72 (11E76 11P55)
Hooley, Christopher On nonary cubic forms. J. Reine Angew. Math. 386 (1988), 32–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement